Skip to Main content Skip to Navigation
Journal articles

Another proof of Soittola's theorem

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619688
Contributor : Jean Berstel <>
Submitted on : Tuesday, September 6, 2011 - 5:14:07 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619688, version 1

Citation

Jean Berstel, Christophe Reutenauer. Another proof of Soittola's theorem. Theoretical Computer Science, Elsevier, 2008, 393 (1-3), pp.196-203. ⟨hal-00619688⟩

Share

Metrics

Record views

219